Alert archive / North Dakota / River Flood Warnings in 2011
River Flood Warning 35, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at May 4, 2011, 3:52 AM CDT for Williams County, North Dakota. It took effect at May 4, 2011, 5:23 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2011, 3:52 AM CDT (08:52 UTC)
- In effect from
- May 4, 2011, 5:23 AM CDT
- Expired
- May 4, 2011, 7:57 PM CDT
- In force
- 15 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- Minor
County Williams County, ND
The river
Written for the forecast point Little Muddy River near Williston (LMCN8).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06331000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
997
WGUS43 KBIS 040852
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
352 AM CDT WED MAY 4 2011
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
LITTLE MUDDY RIVER NEAR WILLISTON AFFECTING WILLIAMS COUNTY
FOR THE LITTLE MUDDY RIVER NEAR WILLISTON...MINOR FLOODING IS
FORECAST.
.THE LITTLE MUDDY RIVER NEAR WILLISTON IS FORECAST TO RISE ABOVE
MINOR FLOOD STAGE OF 10.0 FEET ON WEDNESDAY MORNING AS A RESULT
OF SNOWMELT FROM THE LAST BLIZZARD.
NDC105-050852-
/O.NEW.KBIS.FL.W.0035.110504T1023Z-110505T2328Z/
/LMCN8.1.ER.110504T1023Z.110504T1800Z.110505T1128Z.NO/
352 AM CDT WED MAY 4 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE MUDDY RIVER NEAR WILLISTON
* FROM EARLY THIS MORNING UNTIL TOMORROW MORNING
* AT 03AM WEDNESDAY THE STAGE WAS...9.8 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 10.0 FEET
* FORECAST...RISE ABOVE MINOR FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 12.0 FEET...CO-8 BY GAGE ROAD HAS WATER ON IT. CO-7B
ALSO FLOODS AT THIS LEVEL. THE LITTLE MUDDY RECREATION AREA NEAR
WILLISTON FLOODS.
&&
FLD OBSERVED FORECASTS (1AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
MISSOURI RIVER BASIN
WILLISTON 10 9.8 WED 3 AM 10.2 8.4 7.8 7.4 M
$$
AYD1 follow-up statement
888
WGUS83 KBIS 050057
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
757 PM CDT WED MAY 4 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
LITTLE MUDDY RIVER NEAR WILLISTON AFFECTING WILLIAMS COUNTY
FOR THE MISSOURI RIVER BASIN INCLUDING WILLISTON NO FLOODING IS
OBSERVED OR FORECAST.
.THE LITTLE MUDDY RIVER NEAR WILLISTON CRESTED BELOW FLOOD STAGE
EARLY THIS MORNING AND IS EXPECTED TO FALL THIS WEEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC105-050127-
/O.CAN.KBIS.FL.W.0035.000000T0000Z-110505T2328Z/
/LMCN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
757 PM CDT WED MAY 4 2011
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE MUDDY RIVER NEAR WILLISTON.
* AT 7:15 PM WEDNESDAY THE STAGE WAS 9.3 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.7 FEET EARLY
THIS MORNING. THE RIVER IS FORECAST TO FALL BELOW 8 FEET THURSDAY
NIGHT.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
MISSOURI RIVER BASIN
WILLISTON 10 9.3 WED 7 PM 8.1 7.2 6.7 6.7
$$
KINNEYWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at May 4, 1:05 AM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, May 4, 1:05 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 105 AM CDT WED MAY 4 2011 .UPDATE...ADJUSTED TEMPERATURES DOWN A LITTLE IN THE EASTERN COUNTIES. ALSO ADJUSTED WX TO ADD SLIGHT CHANCE OF SHOWERS TO THE NORTHWEST AND CHANGED WORDING FROM CONDITIONAL TO COVERAGE AS THERE ARE SHOWERS ON LOCAL RADARS. && .DISCUSSION...THE SHORT WAVE MOVING ACROSS SOUTHERN CANADA IS NOW IN SASKATCHEWAN AND WILL MOVE SLOWLY ACROSS THE PLAINS TODAY. THE ASSOCIATED SURFACE LOW IS CENTERED IN CENTRAL SASKATCHEWAN WITH A TROUGH AND WARM FRONT DOWN THROUGH THE WESTERN DAKOTAS. A SECOND LOW HAS DEVELOPED IN WESTERN SOUTH DAKOTA AND HAS INCREASED SURFACE MOISTURE CONVERGENCE....ALTHOUGH CONVERGENCE IS OCCURRING ACROSS MOST OF WESTERN NORTH DAKOTA THIS MORNING. CHANCE OF PRECIP CONTINUES TO LOOK BEST IN THE SOUTHWEST...WITH AT LEAST A SLIGHT CHANCE ACROSS THE REST OF WESTERN AND MOST OF SOUTH CENTRAL ND THIS MORNING. && .AVIATION...SCATTERED SHOWERS THIS MORNING...BUT CEILINGS SHOULD NOT DROP BELOW 3 THOUSAND AGL. CONVECTIVE SHOWERS ARE LIKELY IN THE AFTERNOON BUT WITH CONTINUED VFR CONDITIONS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TSW
Hazardous weather outlook, May 4, 3:48 AM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 348 AM CDT WED MAY 4 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-050900- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 348 AM CDT WED MAY 4 2011 /248 AM MDT WED MAY 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
River Flood Warnings in North Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.